# SDR CALA2009022300108

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 44,255 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N3650
- Condition: Corroded
- Location: Aft Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SIDE OF AFT LAV SERVICE PAN.  REPLACED AFT LAV SERVICE PAN PER BOEING DRAWING 146N3650, SRM 51-40-02, AMM 38-32-10, AMM 38-32-16, AMM 30-71-04.
